# SDR AALA20121019004

- Difficulty date: October 18, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 6,424 hours, 2,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING/CORROSION ON FUSELAGE SKIN FROM STATIONS 986 TO 1016 FROM STRINGERS 21 TO 22 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B737-53-026602.
